# SDR CALA2024040200921

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 28,862 hours, 3,175 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Coupling
- Part number: B0E20130458
- Condition: Leaking
- Location: Lavatory
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS LEAKING BROWN SEWAGE FROM SINKS.BIOHAZ ARD. FOUND BLOCKAGE AT WASTE LINE ELBOW INFRONT OF FWD DRAIN MAST. INNER COATING OF ELBOW IS DAMAGED AND CAUSING BLOCKAGE.  FOR REF SEE IPC 38-31-53-81A ITEM 220 ELBOW HOSE M&E 99-3831-3-0025 MFG P/N BOE2013-0458 REPLACED AS PER AMM SUBTASK 38-31-01-420-006 REV 100.  CHECKED FREE WATER FLOW FROM ALL GALLEY DRAINS AND LAVATORY WATER BASINS. CHECK SATISFACTORY.
